Alert archive / California / Flash Flood Warnings in 2016
Flash Flood Warning 3, NWS Hanford, CA
NWS Hanford, CA issued this flash flood warning at May 6, 2016, 4:56 PM PDT for Kern County, California. It was in force for 94 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 6, 2016, 4:56 PM PDT (23:56 UTC)
- Expired
- May 6, 2016, 6:30 PM PDT
- In force
- 94 min
- Issued by
- NWS Hanford, CA
- Area
- Storm-based polygon
- Flood severity
- None
County Kern County, CA
The radar
The Los Angeles radar (KVTX), 54 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Vandenberg AFB, CA (KVBG), launched 12:00Z, 11.9 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 699 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -31 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
030
WGUS56 KHNX 062356
FFWHNX
CAC029-070130-
/O.NEW.KHNX.FF.W.0003.160506T2356Z-160507T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
456 PM PDT FRI MAY 6 2016
THE NATIONAL WEATHER SERVICE IN HANFORD CA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL KERN COUNTY IN CENTRAL CALIFORNIA...
* UNTIL 630 PM PDT
* AT 454 PM PDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED
THUNDERSTORMS PRODUCING HEAVY RAIN NEAR THE GRAPEVINE AND LEBEC.
FLASH FLOODING IS ALREADY OCCURRING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FRAZIER PARK...LEBEC...LAKE OF THE WOODS AND GRAPEVINE.
EXCESSIVE RAINFALL OVER THE WARNED AREA WILL CAUSE MUD SLIDES NEAR
STEEP TERRAIN. THE MUD SLIDE CAN CONSIST OF ROCK...MUD...VEGETATION AND
OTHER LOOSE MATERIALS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS
WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...FARMLAND...AND OTHER LOW LYING
SPOTS.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 3481 11898 3481 11901 3499 11907 3501 11882
3482 11879 3482 11889 3479 11889 3479 11897
$$
SROWE3 follow-up statements
609
WGUS76 KHNX 070015
FFSHNX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
515 PM PDT FRI MAY 6 2016
CAC029-070130-
/O.CON.KHNX.FF.W.0003.000000T0000Z-160507T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KERN CA-
515 PM PDT FRI MAY 6 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM PDT FOR
SOUTH CENTRAL KERN COUNTY...
AT 513 PM PDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING AND
MUDSLIDES AROUND THE GRAPEVINE ALONG INTERSTATE 5. CALIFORNIA
HIGHWAY PATROL HAS CLOSED INTERSTATE 5 IN BOTH DIRECTIONS.
EXCESSIVE RAINFALL OVER THE WARNED AREA WILL CAUSE MUD SLIDES NEAR
STEEP TERRAIN. THE MUD SLIDE CAN CONSIST OF ROCK...MUD...VEGETATION AND
OTHER LOOSE MATERIALS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FRAZIER PARK...LEBEC...LAKE OF THE WOODS AND GRAPEVINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS
WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...FARMLAND...AND OTHER LOW LYING
SPOTS.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 3481 11898 3481 11901 3499 11907 3501 11882
3482 11879 3482 11889 3479 11889 3479 11897
$$
SROWE399
WGUS76 KHNX 070029
FFSHNX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
529 PM PDT FRI MAY 6 2016
CAC029-070130-
/O.CON.KHNX.FF.W.0003.000000T0000Z-160507T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KERN CA-
529 PM PDT FRI MAY 6 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM PDT FOR
SOUTH CENTRAL KERN COUNTY...
AT 527 PM PDT...LOCAL LAW ENFORCEMENT REPORTED HEAVY RAIN AROUND THE
GRAPEVINE. CALIFORNIA HIGHWAY PATROL REPORTS INTERSTATE 5 NORTHBOUND
LANES THROUGH THE GRAPEVINE ARE CLOSED.
EXCESSIVE RAINFALL OVER THE WARNED AREA WILL CAUSE MUD SLIDES NEAR
STEEP TERRAIN. THE MUD SLIDE CAN CONSIST OF ROCK...MUD...VEGETATION AND
OTHER LOOSE MATERIALS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FRAZIER PARK...LEBEC...LAKE OF THE WOODS AND GRAPEVINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS
WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...FARMLAND...AND OTHER LOW LYING
SPOTS.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 3481 11898 3481 11901 3499 11907 3501 11882
3482 11879 3482 11889 3479 11889 3479 11897
$$
SROWE230
WGUS76 KHNX 070127
FFSHNX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
627 PM PDT FRI MAY 6 2016
CAC029-070136-
/O.EXP.KHNX.FF.W.0003.000000T0000Z-160507T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KERN CA-
627 PM PDT FRI MAY 6 2016
...THE FLASH FLOOD WARNING FOR SOUTH CENTRAL KERN COUNTY WILL EXPIRE
AT 630 PM PDT...
FLASH FLOODING IS NO LONGER EXPECTED TO POSE A THREAT AT THIS TIME.
PLEASE CONTINUE TO HEED ANY REMAINING ROAD CLOSURES.
LAT...LON 3481 11898 3481 11901 3499 11907 3501 11882
3482 11879 3482 11889 3479 11889 3479 11897
$$
SROWEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this flash flood warning went out at May 6, 3:15 PM PDT, 1 hour 41 minutes earlier.
Area forecast discussion, May 6, 3:15 PM PDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 315 PM PDT FRI MAY 6 2016 .SYNOPSIS... AN AREA OF LOW PRESSURE WILL ALLOW FOR THE CONTINUATION OF UNSETTLED WEATHER THROUGH THE WEEKEND. THIS SYSTEM WILL BRING THE THREAT OF SHOWERS AND THUNDERSTORMS TO MUCH OF THE REGION ALONG WITH COOLER TEMPERATURES. && .DISCUSSION...LARGE UPPER LOW SPINNING OVER THE SOUTHERN CALIFORNIA COAST THIS AFTERNOON. DAYTIME HEATING HAS INCREASED INSTABILITY WITH SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING. THE MOST SIGNIFICANT ACTIVITY IS CURRENTLY OVER WESTERN FRESNO COUNTY WHERE THUNDERSTORMS ARE INCREASING IN COVERAGE AND STRENGTH. ABOVE NORMAL PRECIPITABLE WATER AROUND 0.9" AND SLOW MOVING STORMS IS BRINGING AN INCREASED THREAT OF VERY HEAVY RAINFALL LEADING TO FLASH FLOODING. THIS IN COMBINATION WITH ALREADY SATURATED GROUND IN SOME AREAS FROM STORMS YESTERDAY HAS PROMPTED THE ISSUANCE OF A FLASH FLOOD WATCH FOR THE WEST SIDE AND SOUTH END OF THE SAN JOAQUIN VALLEY THROUGH 11 PM PDT. SHOWERS AND A FEW ISOLATED THUNDERSTORMS HAVE ALSO BEEN DEVELOPING OVER THE SOUTHERN SIERRA NEVADA. HI-RES MODELS AGREE WITH ACTIVITY DIMINISHING LATER THIS EVENING AND MAINLY JUST SOME UPSLOPE SHOWERS IN THE SIERRA AND TEHACHAPI MOUNTAINS OVERNIGHT. THE LOW BROADENS OVER THE SOUTHWEST ON SATURDAY WITH A GOOD CHANCE FOR MORE SHOWERS. INSTABILITY PROGS ARE LESS FAVORABLE FOR T-STORMS ON SAT BUT THEY WILL REMAIN POSSIBLE. THE LOW FINALLY SHIFTS INLAND OVER THE ROCKIES ON SUNDAY WITH DRIER AND MORE STABLE AIR MOVING IN. HOWEVER...SOME AFTERNOON SHOWERS AND ISOLATED STORM CHANCES REMAIN OVER THE SOUTHERN SIERRA. AN UPPER RIDGE BUILDS IN THROUGH MIDWEEK BUT HAVE LEFT IN SLIGHT POPS ALONG THE CREST OF THE SIERRA DUE TO RESIDUAL MOISTURE AND DAYTIME HEATING. MEDIUM RANGE MODELS CONTINUE TO SHOW ANOTHER UPPER LOW APPROACHING THE WEST COAST LATE IN THE WEEK. A DRY FORECAST REMAINS FOR NOW AS IT LOOKS TO BE FAR ENOUGH OFFSHORE. TEMPERATURES WILL TREND A LITTLE WARMER THIS WEEKEND BUT WILL STILL BE BELOW NORMAL FOR EARLY MAY. THE TREND CONTINUES INTO NEXT WEEK WITH HIGHS CLIMBING TO ABOVE NORMAL BY TUESDAY. FURTHER WARMING ON WEDNESDAY HAS SOME LOWER ELEVATIONS FORECAST TO REACH 90 DEGREES. LITTLE CHANGE IS THEN EXPECTED TO END THE WEEK. && .AVIATION...AREAS OF MVFR AND LOCAL MOUNTAIN OBSCURING IFR OVER THE SOUTHERN SIERRA NEVADA AND TEHACHAPI MOUNTAINS. LOCAL MVFR OVER THE SAN JOAQUIN VALLEY AND SOUTHERN SIERRA FOOTHILLS. SCATTERED THUNDERSTORMS POSSIBLE THROUGHOUT THE CENTRAL CA INTERIOR THRU 06Z SAT AND AFTER 18Z SAT. OTHERWISE...VFR CONDITIONS WILL PREVAIL DURING THE NEXT 24 HOURS. && .AIR QUALITY ISSUES... NONE. && .CERTAINTY... THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS HIGH. THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS MEDIUM. CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT WWW.WEATHER.GOV/HNX/CERTAINTY.PHP FOR ADDITIONAL INFORMATION AN/OR TO PROVIDE FEEDBACK. && .HNX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 11 PM PDT THIS EVENING CAZ089-091-092-095. && PUBLIC...DCH AVN/FW...DS SYNOPSIS...BSO WEATHER.GOV/HANFORD
In the hours before
Special weather statement, May 6, 4:24 PM PDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
424 PM PDT FRI MAY 6 2016
CAZ092-095-070000-
KERN COUNTY MOUNTAINS CA-SOUTHEASTERN SAN JOAQUIN VALLEY CA-
424 PM PDT FRI MAY 6 2016
THE NATIONAL WEATHER SERVICE IN HANFORD CA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTH CENTRAL KERN COUNTY
UNTIL 500 PM PDT
AT 421 PM PDT...DOPPLER RADAR WAS TRACKING AN AREA OF DEVELOPING AND
INTENSIFYING THUNDERSTORMS ABOUT 20 MILES NORTH
OF BAKERSFIELD...MOVING SOUTH TO SOUTHWEST AT 7 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS. LIGHTNING AND HEAVY DOWNPOURS WILL ALSO ACCOMPANY
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BAKERSFIELD...SHAFTER...OILDALE AND EDISON.
LAT...LON 3530 11906 3558 11921 3563 11890 3573 11869
3539 11865
TIME...MOT...LOC 2321Z 042DEG 6KT 3548 11895
ANDERSENLocal storm report, May 6, 4:25 PM PDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HANFORD CA
425 PM PDT FRI MAY 6 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM FLOOD 1 E TRANQUILITY 36.65N 120.23W
05/06/2016 FRESNO CA LAW ENFORCEMENT
CHP REPORTED ROADWAY FLOODING NEAR
INTERSECTION OF W LINCOLN AVE & S DENVER
AVE.
&&
BSOLocal storm report, May 6, 4:37 PM PDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HANFORD CA
437 PM PDT FRI MAY 6 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM FLOOD 5 NE BAKERSFIELD 35.42N 118.95W
05/06/2016 KERN CA LAW ENFORCEMENT
CHP REPORTED WATER FLOWING AND LARGE ROCKS
ON ROADWAY.
&&
BSOSpecial weather statement, May 6, 4:37 PM PDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
437 PM PDT FRI MAY 6 2016
CAZ089-091-070015-
WEST-CENTRAL SAN JOAQUIN VALLEY CA-
SOUTHWESTERN SAN JOAQUIN VALLEY CA-
437 PM PDT FRI MAY 6 2016
THE NATIONAL WEATHER SERVICE IN HANFORD CA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN KINGS...SOUTHWESTERN FRESNO AND NORTHWESTERN KERN
COUNTIES
UNTIL 515 PM PDT
AT 436 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 23
MILES SOUTH OF AVENAL...OR 29 MILES EAST OF PASO ROBLES. THIS STORM
WAS NEARLY STATIONARY.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
AVENAL...COALINGA...HURON...ZAPATO CHINO CREEK...BLACKWELLS CORNER...
KETTLEMAN HILLS...CASTLE MOUNTAIN...TWISSELMAN AND KETTLEMAN CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3637 11998 3536 11972 3532 11981 3535 11981
3535 11988 3544 11988 3544 11999 3553 12009
3562 12009 3562 12019 3578 12020 3583 12025
3588 12025 3591 12032 3597 12036 3597 12043
3602 12052 3610 12060 3611 12065 3616 12067
TIME...MOT...LOC 2336Z 354DEG 1KT 3570 12014
SROWESpecial weather statement, May 6, 4:52 PM PDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA 452 PM PDT FRI MAY 6 2016 CAZ089-090-070030- WEST-CENTRAL SAN JOAQUIN VALLEY CA-EAST- CENTRAL SAN JOAQUIN VALLEY CA- 452 PM PDT FRI MAY 6 2016 THE NATIONAL WEATHER SERVICE IN HANFORD CA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL FRESNO COUNTY UNTIL 530 PM PDT AT 451 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR TRANQUILITY...OR 19 MILES SOUTH OF MADERA...MOVING EAST AT 10 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... KERMAN AND SAN JOAQUIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3658 12023 3676 12022 3679 12000 3659 11998 TIME...MOT...LOC 2351Z 269DEG 9KT 3669 12016 SROWE
Local storm report, May 6, 4:54 PM PDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HANFORD CA
454 PM PDT FRI MAY 6 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM DEBRIS FLOW 4 SSE GRAPEVINE 34.89N 118.91W
05/06/2016 KERN CA LAW ENFORCEMENT
MUD COVERING ALL 4 LANES ON NORTHBOUND SIDE
OF INTERSTATE 5 ABOUT 1.5 MILES NORTH OF FT
TEJON RD. ALSO HEAVY RAIN REPORTED.
&&
BSOThe office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 5:06 PM PDT | Special Weather Statement | HNX | San Benito | 39 min |
| May 5, 5:11 PM PDT | Areal Flood Advisory | HNX | Kern | 3 hr |
| May 5, 5:31 PM PDT | Special Weather Statement | HNX | Kings | 44 min |
| May 5, 5:34 PM PDT | Areal Flood Advisory | HNX | Kern | 3 hr |
| May 5, 5:35 PM PDT | Areal Flood Advisory | HNX | Fresno, Kern, Kings | 3 hr |
| May 5, 5:36 PM PDT | Areal Flood Advisory | HNX | Fresno | 3 hr |
| May 5, 5:40 PM PDT | Special Weather Statement | HNX | 50 min | |
| May 5, 6:02 PM PDT | Areal Flood Advisory | HNX | Fresno, Kings | 3 hr |
| May 5, 6:05 PM PDT | Special Weather Statement | HNX | Merced | 40 min |
| May 5, 6:10 PM PDT | Areal Flood Advisory | HNX | Fresno, Merced | 3 hr |
| May 5, 6:45 PM PDT | Severe Thunderstorm Warning | HNX | Fresno, Madera, Merced | 30 min |
| May 5, 6:56 PM PDT | Special Weather Statement | HNX | Kings | 49 min |
| May 5, 7:28 PM PDT | Areal Flood Advisory | HNX | Fresno, Merced | 3 hr |
| May 5, 7:35 PM PDT | Areal Flood Advisory | HNX | Fresno, Kings, Madera | 3 hr |
| May 5, 7:38 PM PDT | Special Weather Statement | HNX | Tulare | 52 min |
| May 5, 7:44 PM PDT | Special Weather Statement | HNX | Kern | 46 min |
| May 5, 8:54 PM PDT | Areal Flood Advisory | HNX | Fresno | 2 hr |
| May 5, 9:42 PM PDT | Areal Flood Advisory | HNX | Fresno, Madera, Merced | 2 hr |
| May 5, 9:53 PM PDT | Special Weather Statement | HNX | Fresno | 37 min |
| May 5, 9:59 PM PDT | Special Weather Statement | HNX | Madera | 46 min |
| May 5, 10:32 PM PDT | Special Weather Statement | HNX | Fresno | 43 min |
| May 6, 1:02 PM PDT | Flash Flood Watch | HNX | 9 hr | |
| May 6, 1:45 PM PDT | Areal Flood Advisory | HNX | Fresno | 2 hr |
| May 6, 2:18 PM PDT | Special Weather Statement | HNX | 42 min | |
| May 6, 2:26 PM PDT | Special Weather Statement | HNX | Kings | 49 min |
| May 6, 2:58 PM PDT | Special Weather Statement | HNX | 17 min | |
| May 6, 3:23 PM PDT | Special Weather Statement | HNX | 37 min | |
| May 6, 3:45 PM PDT | Areal Flood Advisory | HNX | Fresno, Kern, Kings | 2 hr |
| May 6, 3:56 PM PDT | Flash Flood Warning | HNX | Fresno, Kings | 3 hr |
| May 6, 3:58 PM PDT | Special Weather Statement | HNX | Kings | 47 min |
| May 6, 4:24 PM PDT | Special Weather Statement | HNX | Kern | 36 min |
| May 6, 4:26 PM PDT | Flash Flood Warning | HNX | Fresno | 94 min |
| May 6, 4:37 PM PDT | Special Weather Statement | HNX | Kings | 38 min |
| May 6, 4:45 PM PDT | Areal Flood Advisory | HNX | Kern | 60 min |
| May 6, 4:52 PM PDT | Special Weather Statement | HNX | Fresno | 38 min |
Nearby
Flash Flood Warnings in California, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.